MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00347-003-0823-1

Медицинская библиотека · Der Ophthalmologe : Zeitschrift der Deutschen Ophthalmologischen Gesellschaft · 2003

[Severe course and contingent risk factors in optic neuropathy and myelopathy after tuberculostatics].

Frisch I B, Kunze A K, Castro A, Krastel H, Meinck H-M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A male patient with tuberculous lymphadenopathy was treated with a four-fold therapy of ethambutol, isoniacide, rifampicin and pyracinamide. After 10 weeks the patient suffered from photophobia. Although ethambutol was discontinued vision decreased and visual field defects occurred as well as signs of myelopathy. Isoniacide was then discontinued and in the subsequent phase the vision was slowly restored over a period of 36 months. The combined toxicity of ethambutol and isoniacide seems to have been the main cause of the severe and protracted optic neuropathy.

Для цитирования: Frisch I B, Kunze A K, Castro A, Krastel H, Meinck H-M. [Severe course and contingent risk factors in optic neuropathy and myelopathy after tuberculostatics].. Der Ophthalmologe : Zeitschrift der Deutschen Ophthalmologischen Gesellschaft. 2003. DOI: 10.1007/s00347-003-0823-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.